Alert archive / Virginia / Flash Flood Warnings in 2006
Flash Flood Warning 49, NWS Baltimore/Washington
NWS Baltimore/Washington issued this flash flood warning at Jun 26, 2006, 10:49 AM EDT for Rockingham County, City of Harrisonburg, Virginia. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2006, 10:49 AM EDT (14:49 UTC)
- Expired
- Jun 26, 2006, 2:45 PM EDT
- In force
- 4 hr
- Issued by
- NWS Baltimore/Washington
- Area
- Counties, with a storm outline in the text
The radar
The Sterling radar (KLWX), 129 km from the middle of the area, began a volume at 14:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 2.8 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 521 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 454 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 145 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KLWX 261451
FFWLWX
VAC165-660-261845-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1049 AM EDT MON JUN 26 2006
THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CITY OF HARRISONBURG IN WESTERN VIRGINIA
ROCKINGHAM COUNTY IN WESTERN VIRGINIA
* UNTIL 245 PM EDT
* AT 1047 AM EDT...RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAIN
FROM A THUNDERSTORM 6 MILES SOUTH OF BRIDGEWATER...MOVING NORTHEAST
AT 25 MPH. RADAR INDICATES THAT 2 TO 4 INCHES OF RAIN
HAS ALREADY FALLEN OVER THE WARNED AREA SINCE LATE SUNDAY NIGHT.
ANOTHER 2 TO 4 INCHES WILL BE POSSIBLE THROUGH 245 PM EDT ACROSS THE
WARNED AREA.
* SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY THE HEAVY RAIN
INCLUDE BRIDGEWATER...BROADWAY...DALE ENTERPRISE...GROTTOES...
MASSANUTTEN AND TIMBERVILLE.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 3866 7913 3867 7908 3871 7909 3879 7905
3884 7899 3861 7865 3851 7869 3842 7855
3842 7849 3833 7856 3832 7861 3825 7868
3824 7873 3821 7876 3830 7889 3848 7923
$$
JB1 follow-up statement
000
WGUS71 KLWX 261629
FFSLWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1229 PM EDT MON JUN 26 2006
VAC165-660-261639-
CITY OF HARRISONBURG VA-ROCKINGHAM VA-
1229 PM EDT MON JUN 26 2006
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR ROCKINGHAM AND CITY
OF HARRISONBURG COUNTIES...
HEAVY RAINS HAVE MOVED OUT OF THE WARNED AREA.
LAT...LON 3866 7913 3867 7908 3871 7909 3879 7905
3884 7899 3861 7865 3851 7869 3842 7855
3842 7849 3833 7856 3832 7861 3825 7868
3824 7873 3821 7876 3830 7889 3848 7923
$$
JBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 3:14 AM EDT, 7 hours 35 minutes earlier.
Area forecast discussion, Jun 26, 3:14 AM EDT, 7 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
314 AM EDT MON JUN 26 2006
.SHORT TERM /TODAY THROUGH TONIGHT/...
REAL BUSY NGT HERE. WL MAKE THIS AS BRIEF AS PSBL. ONE RND OF PCPN
EXITING CWFA...MVG INTO ERN PA ATTM. SIG FLASH FLOODING HAS
ACCOMPANIED THIS AREA. HWVR...ANTHR BAND HAS SET UP SHOP W OF SHEN
VLY...NEAR GOOD SYNOPTIC FORCING. SCT SHRA IN BTWN.
AMS REMAINS ABNORMALLY MOIST...W/ TONGUE PWAT AOA 2 INCHES BTWN
SHEN VLY AND CHSPK BAY. VAPOR LOOP SUPPORTING THIS...SHWG LONG
PLUME OF MSTR STREAMING INTO CWFA. FRTHR...AMS TRPCLY UNSTBL...SO
ANY DIURNAL HEATING...SPCLY THAT WHICH SHUD OCCUR IN BTWN HVYR
BANDS...WL BE HVY RAINERS. IT WL CONT TO BE REAL TUFF TO PIN DWN
WHERE/WHEN IT WL RAIN...AS MESOSCALE FEATURES AND MANY LURKING
BNDRYS WL LIKELY PLAY A ROLE AS WELL. THE THREAT EXISTS FOR RAFL
JUST ABT EVRYWHR...AND WHEN IT DOES SO...RATES WL EASILY OVRCOME
SATD GRNDS. WL GO CAT POPS MOST OF CWFA NXT 36 HRS...XCPT LIKELY
FOR THE SE. RAFL WL BE ACCOMPANIED BY LONG LIVED FFA-- 00Z WED. NOT
PLANNING ANY BIG CHGS TO TEMP GRIDS...WHICH ALREADY REFLECT SMALL
DIURNAL TRENDS IN SATD AMS.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
AS ALLUDED TO ABV...DEEP MSTR PLUME CONTS INTO TUE...W/ POTENTIAL
TROPICAL SFC LOW EMBEDDED W/IN FLOW ACCESSING ATLC MSTR AS WELL. HV
NOT ASSESSED RAMIFICATIONS OF THIS FEATURE BYD ITS ROLE AS A FOCUS
FOR HVY RAIN. FFA XTNDD THRU 00Z WED. FUTURE CYCLES NEED TO LOOK
AT THIS CLOSELY. HV SIGNIFICANTLY BUMPED UP POPS TUE-TUE NGT...W/
FEW CHGS THRAFTR.
&&
.AVIATION...
THREAT EXISTS FOR BRIEF SHRA/TSRA TO GREATLY REDUCE VSBYS AT ABT ANY
TIME. HV NOT ATTEMPTED TO PIN ALL THAT DWN. DO FEEL THAT LOW CIGS
/AOB 1K FT/ SHUD REMAIN MORE OFTEN THAN NOT THRU VALID CYCLE /06Z/.
FOR THE MOST PART...VSBYS SHUD BE IN MVFR RANGE...THO LCL IFR VSBYS
QUITE LIKELY W/IN ANY SHRA/TSRA.
&&
.MARINE...
SYNOPTIC SCALE WNDS IN DEEP SLY FLOW 15-20 KT TDA-TMRW...ABSENT OF
ANY CONVCTV INFLUENCE. NMM PROFILES DEPICT STRONG MOMENTUM
TRANSPORT. HV SCA IN EFFECT AS A RSLT.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...FLASH FLOOD WATCH FOR DCZ001 UNTIL 8 PM TUESDAY.
MD...FLASH FLOOD WATCH FOR MDZ002>007-009>011-013-014-016 UNTIL 8
PM TUESDAY.
VA...FLASH FLOOD WATCH FOR VAZ021-025>031-036>042-050>057 UNTIL 8
PM TUESDAY.
WV...FLASH FLOOD WATCH FOR WVZ048>055 UNTIL 8 PM TUESDAY.
MARINE...SMALL CRAFT ADVISORY FOR ANZ530-531-535-536 FROM 7 AM MONDAY
TO 8 PM MONDAY.
...SMALL CRAFT ADVISORY FOR ANZ532>534-537 UNTIL 6 PM TUESDAY.
&&
HTSHazardous weather outlook, Jun 26, 5:02 AM EDT, 5 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 502 AM EDT MON JUN 26 2006 ANZ530>537-DCZ001-MDZ002>007-009>011-013-014-016>018-VAZ021- 025>031-036>042-050>057-WVZ048>055-271200- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- DISTRICT OF COLUMBIA-ALLEGANY-WASHINGTON-FREDERICK MD-CARROLL- NORTHERN BALTIMORE-HARFORD-MONTGOMERY-HOWARD-SOUTHERN BALTIMORE- PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-HIGHLAND- AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE- NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-FAUQUIER-LOUDOUN- ORANGE-CULPEPER-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE-GRANT-MINERAL-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON- PENDLETON-HARDY- 502 AM EDT MON JUN 26 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MARYLAND WEST OF THE EASTERN SHORE INCLUDING THE CHESAPEAKE BAY AND EAST OF GARRETT COUNTY...EASTERN WEST VIRGINIA...NORTHERN AND CENTRAL VIRGINIA... WASHINGTON DC AND THE TIDAL POTOMAC RIVER. .DAY ONE...TODAY AND TONIGHT TROPICAL MOISTURE FEEDING INTO A STATIONARY FRONT JUST WEST OF THE APPALACHIAN MOUNTAINS WILL CONTINUE TO FUEL FOR HEAVY RAINS FROM SHOWERS AND THUNDERSTORMS. EACH THUNDERSTORM CAN PRODUCE ONE TO TWO INCHES OF RAIN IN ABOUT AN HOURS TIME...WITH SEVERAL STORMS FOLLOWING THE SAME PATH. THIS IS ON TOP OF THE RAINFALL THAT HAS ALREADY BEEN RECEIVED. SINCE THE GROUND IS ALREADY SATURATED... ADDITIONAL HEAVY RAINFALL WILL ONLY EXACERBATE ONGOING FLOODING ISSUES. AS A RESULT OF RECENT HEAVY RAINFALL...SIGNIFICANT WITHIN BANK RISES ON TRIBUTARIES TO THE LOWER TIDAL POTOMAC RIVER BELOW HARPERS FERRY ARE LIKELY. SOME MINOR FLOODING IS LIKELY ON THE OPEQUON...CONOCOCHEAGUE CREEK AND SENECA CREEK THROUGH TUESDAY. A SMALL CRAFT ADVISORY IS IN EFFECT DUE TO PERSISTENT SOUTHERLY FLOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A STATIONARY FRONT WILL REMAIN OVER OR NEAR THE REGION THROUGH MIDWEEK CONTINUING THE THREAT FOR SHOWERS AND THUNDERSTORMS. GIVEN THE HIGH MOISTURE CONTENT OF THE ATMOSPHERE...SOME STORMS COULD PRODUCE HEAVY RAINFALL. A STREAM OF TROPICAL MOISTURE WILL CONTINUE MOVING INTO THE REGION THROUGH MID WEEK AND CONTINUE THE THREAT OF FLASH FLOODING FROM THUNDERSTORMS. SIGNIFICANT WITHIN BANK RISES ON TRIBUTARIES TO THE LOWER TIDAL POTOMAC RIVER BELOW HARPERS FERRY ARE LIKELY EARLY IN THE WEEK. SOME MINOR FLOODING IS LIKELY ON THE OPEQUON...CONOCOCHEAGUE CREEK AND SENECA CREEK THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS AND EMERGENCY OFFICIALS...PLEASE RELAY ANY REPORTS OF FLOODING TO THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA. RAINFALL TOTALS WOULD ALSO BE APPRECIATED. HTS
In the hours before
Local storm report, Jun 26, 8:58 AM EDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
858 AM EDT MON JUN 26 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLASH FLOOD BEL AIR 39.53N 76.35W
06/24/2006 HARFORD MD EMERGENCY MNGR
PLUM TREE RUN OUT OF BANKS. VEHICLE WASHED OVER
EMBANKMENT ON SOUTH TOLLGATE RD. WATER RESCUE UNDERWAY.
0610 PM FLASH FLOOD WHITE MARSH 39.38N 76.46W
06/24/2006 BALTIMORE MD TRAINED SPOTTER
SPOTTER REPORTS DEEP WATER ACROSS CLIFFORD RD
0629 PM FLASH FLOOD BEL AIR 39.53N 76.35W
06/24/2006 HARFORD MD COUNTY OFFICIAL
MULTIPLE WATER RESCUES COUNTY WIDE. MULTIPLE ROAD
CLOSURES IN CENTRAL AND SOUTHERN PART OF COUNTY.
0640 PM FLASH FLOOD PERRY HALL 39.41N 76.48W
06/24/2006 BALTIMORE MD COUNTY OFFICIAL
TWO SWIFTWATER RESCUES ONGOING. OFFICIALS REPORT CHEST
HIGH WATER IN STREET.
0800 PM FLASH FLOOD BRANDY STATION 38.50N 77.89W
06/24/2006 CULPEPER VA EMERGENCY MNGR
ROUTES 684 NEAR 663 AND 665 IMPASSABLE DUE TO FLASH
FLOODING
0805 PM FLASH FLOOD CENTREVILLE 38.85N 77.44W
06/24/2006 FAIRFAX VA EMERGENCY MNGR
SWIFT WATER RESCUE
0815 PM FLASH FLOOD MANASSAS 38.75N 77.49W
06/24/2006 CITY OF MANASSAS VA EMERGENCY MNGR
PRINCE WILLIAM COUNTY REPORTED NUMEROUS ROADS WITH FLASH
FLOODING NEAR MANASSAS INCLUDING ROUTE 28. THERE ARE ALSO
REPORTS OF FLOODED BASEMENTS IN THE SAME AREA.
0950 PM FLASH FLOOD KEENE 37.87N 78.56W
06/24/2006 ALBEMARLE VA EMERGENCY MNGR
SEVERAL ROADS CLOSED IN SOUTHERN ALBEMARLE COUNTY DUE TO
FLASH FLOODING...INCLUDING EDGE VALLEY...PLANK...AND
TAYLORS GAP.
1050 PM FLASH FLOOD JOPPA 39.43N 76.36W
06/24/2006 HARFORD MD TRAINED SPOTTER
WHITAKER MILL RD FLOODED. BEL AIR RD BETWEEN HARFORD RD
AND CONNOLY RD FLOODED.
0730 AM FLASH FLOOD GAINESVILLE 38.80N 77.61W
06/25/2006 PRINCE WILLIAM VA NWS EMPLOYEE
FLOODING OCCURRING AT INTERSECTION OF INTERSTATE 66 AND
U.S. ROUTE 29.
1118 AM FLASH FLOOD VIENNA 38.90N 77.26W
06/25/2006 FAIRFAX VA LAW ENFORCEMENT
FAIRFAX POLICE REPORTED OLD COURTHOUSE ROAD AT BESLEY
ROAD CLOSED DUE TO HIGH ROAD.
1118 AM FLASH FLOOD VIENNA 38.90N 77.26W
06/25/2006 FAIRFAX VA AMATEUR RADIO
FAIFAX COUNTY POLICE REPORTED ROAD CLOSURE DUE TO HIGH
WATER AT OLD COURTHOUSE ROAD AND BESLEY ROAD
1118 AM FLASH FLOOD VIENNA 38.90N 77.26W
06/25/2006 FAIRFAX VA AMATEUR RADIO
FAIRFAX COUNTY POLICE REPORTED OLD COURTHOUSE ROAD AT
BESLEY ROAD CLOSED DUE TO HIGH WATER.
1150 AM FLASH FLOOD ROCKVILLE 39.08N 77.15W
06/25/2006 MONTGOMERY MD FIRE DEPT/RESCUE
NUMEROUS REPORTS OF HIGH WATER...STRANDED CARS AND
FLOODED BASEMENTS RECEIVED FOR THE EASTERN HALF OF
MONTGOMERY COUNTY. SEVERAL WATER RESCUES ONGOING.
1155 AM FLASH FLOOD RESTON 38.95N 77.35W
06/25/2006 FAIRFAX VA AMATEUR RADIO
FAIRFAX COUNTY POLICE REPORTED STEWART MILL ROAD AT
BIRDFOOT LANE CLOSED DUE TO HIGH WATER.
1155 AM FLASH FLOOD VIENNA 38.90N 77.26W
06/25/2006 FAIRFAX VA AMATEUR RADIO
FAIRFAX COUNTY POLICE REPORTED CLOSURE OF STEWART MILL
ROAD AT BIRDFOOT LANE DUE TO HIGH WATER.
1155 AM FLASH FLOOD RESTON 38.95N 77.35W
06/25/2006 FAIRFAX VA LAW ENFORCEMENT
FAIRFAX POLICE REPORTED STEWART MILL ROAD AT BIRDFOOT
LANE CLOSURE DUE TO HIGH WATER.
1210 PM FLASH FLOOD RESTON 38.95N 77.35W
06/25/2006 FAIRFAX VA AMATEUR RADIO
FAIRFAX COUNTY POLICE REPORTED HUNTER MILL ROAD AT CEDAR
POND DRIVE CLOSED DUE TO HIGH WATER.
1210 PM FLASH FLOOD RESTON 38.95N 77.35W
06/25/2006 FAIRFAX VA AMATEUR RADIO
FAIRFAX COUNTY POLICE REPORTED CLOSURE OF HUNTER MILL
ROAD AT CEDAR POND DRIVE DUE TO HIGH WATER.
0430 PM FLASH FLOOD HAGERSTOWN 39.64N 77.72W
06/25/2006 WASHINGTON MD EMERGENCY MNGR
NUMEROUS ROADS CLOSED DUE TO FLASH FLOODING
0430 PM FLASH FLOOD CATLETT 38.65N 77.64W
06/25/2006 FAUQUIER VA TRAINED SPOTTER
KETTLE RUN OUT OF BANKS
0530 PM FLASH FLOOD MANASSAS 38.75N 77.49W
06/25/2006 CITY OF MANASSAS VA EMERGENCY MNGR
WELLINGTON ROAD CLOSED DUE TO FLASH FLOODING
0630 PM FLASH FLOOD KEENE 37.87N 78.56W
06/25/2006 ALBEMARLE VA COUNTY OFFICIAL
HIGH WATER ON ROUTE 20. OFFICIALS REPORT MULTIPLE ROADS
IN SOUTHEAST PART OF COUNTY CLOSED DUE TO FLASH FLOODING.
0735 PM FLASH FLOOD GERMANTOWN 39.18N 77.26W
06/25/2006 MONTGOMERY MD EMERGENCY MNGR
4-5 WATER RESCUES ACROSS CENTRAL MONTGOMERY COUNTY DUE TO
FLASH FLOODING
0805 PM FLASH FLOOD MANASSAS 38.75N 77.49W
06/25/2006 CITY OF MANASSAS VA EMERGENCY MNGR
LITEN HALL ROAD CLOSED DUE TO FLASH FLOODING
0810 PM FLASH FLOOD CHANTILLY 38.88N 77.41W
06/25/2006 FAIRFAX VA EMERGENCY MNGR
CAR UNDER WATER. SEVERAL OTHER ROADS IN AREA CLOSED TO
FLASH FLOODING.
0815 PM FLASH FLOOD ELLICOTT CITY 39.27N 76.83W
06/25/2006 HOWARD MD EMERGENCY MNGR
NUMEROUS ROADS CLOSED COUNTYWIDE.
0848 PM FLASH FLOOD STERLING 39.01N 77.43W
06/25/2006 LOUDOUN VA OTHER FEDERAL
DULLES AIRPORT REPORTED WATER RESCUES ON ACCESS ROADS AND
COMMERICAL PARKING LOTS
0910 PM FLASH FLOOD TOWSON 39.40N 76.62W
06/25/2006 BALTIMORE MD EMERGENCY MNGR
NUMEROUS ROADS CLOSED COUNTYWIDE DUE TO FLASH FLOODING
0945 PM FLASH FLOOD WASHINGTON 38.91N 77.02W
06/25/2006 DISTRICT OF COLUMB DC FIRE DEPT/RESCUE
WASHINGTON FIRE REPORTED SEVERAL ROADS CLOSED DUE TO
FLASH FLOODING IN NORTHEAST
1015 PM FLASH FLOOD TOWSON 39.40N 76.62W
06/25/2006 BALTIMORE MD EMERGENCY MNGR
SEVERAL WATER RESCUES IN PROGRESS
1015 PM FLASH FLOOD 1 N TOWSON 39.41N 76.62W
06/25/2006 BALTIMORE MD EMERGENCY MNGR
WATER RESCUE IN PROGRESS.
1015 PM FLASH FLOOD TOWSON 39.40N 76.62W
06/25/2006 BALTIMORE MD EMERGENCY MNGR
WATER RESCUE IN PROGRESS ON YORK ROAD.
1035 PM FLASH FLOOD BALTIMORE 39.30N 76.61W
06/25/2006 BALTIMORE CITY MD UTILITY COMPANY
STREAMS ARE COMING OUT OF THE BANKS ACROSS THE CITY.
REPORT FROM BALTIMORE CITY WATER TREATMENT PLANT.
1048 PM FLASH FLOOD 1 N TOWSON 39.41N 76.62W
06/25/2006 BALTIMORE MD EMERGENCY MNGR
WATER RESCUE IN PROGRESS.
1050 PM FLASH FLOOD FAIRFAX 38.85N 77.30W
06/25/2006 CITY OF FAIRFAX VA COUNTY OFFICIAL
OFFICIALS REPORT ALMOST ALL MAJOR ROADS CLOSED IN FAIRFAX
CITY.
1115 PM FLASH FLOOD WASHINGTON 38.91N 77.02W
06/25/2006 DISTRICT OF COLUMB DC COUNTY OFFICIAL
OFFICIALS REPORT MAJOR ROAD CLOSURES DUE TO FLOODING
INCLUDING PENNSYLVANIA AVENUE.
0100 AM FLASH FLOOD BRANDYWINE 38.70N 76.85W
06/26/2006 PRINCE GEORGES MD LAW ENFORCEMENT
NUMEROUS ROAD CLOSURES AND WATER RESCUES IN THE SOUTHERN
PART OF PRINCE GEORGES COUNTY.
&&
JBROTHThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 8:51 PM EDT | Flash Flood Warning | LWX | Arlington, City of Alexandria, City of Falls Church | 4 hr |
| Jun 25, 11:43 PM EDT | Flash Flood Warning | LWX | Highland | 4 hr |
| Jun 26, 12:26 AM EDT | Flash Flood Warning | LWX | Arlington, City of Alexandria, City of Falls Church | 3 hr |
| Jun 26, 3:44 AM EDT | Flash Flood Warning | LWX | Highland | 3 hr |
| Jun 26, 6:41 AM EDT | Coastal Flood Statement | LWX | Arlington, Fairfax, King George, Stafford, City of Alexandria, City of Fairfax and 1 more | 109 min |
| Jun 26, 8:30 AM EDT | Coastal Flood Warning | LWX | Arlington, Fairfax, City of Alexandria, City of Fairfax, City of Falls Church | 4 hr |
| Jun 26, 9:34 AM EDT | Flash Flood Warning | LWX | Augusta, Highland, City of Staunton, City of Waynesboro | 6 hr |
| Jun 26, 11:09 AM EDT | Flash Flood Warning | LWX | Arlington, Fairfax, City of Alexandria, City of Fairfax, City of Falls Church | 6 hr |
| Jun 26, 12:13 PM EDT | Flash Flood Warning | LWX | Fauquier, Prince William, City of Manassas, City of Manassas Park | 6 hr |
| Jun 26, 1:06 PM EDT | Flash Flood Warning | LWX | Culpeper, Orange, Spotsylvania, Stafford, City of Fredericksburg | 6 hr |
| Jun 26, 1:17 PM EDT | Flash Flood Warning | LWX | Loudoun | 3 hr |
| Jun 26, 2:22 PM EDT | Flash Flood Warning | LWX | Nelson | 6 hr |
| Jun 26, 4:56 PM EDT | Flash Flood Warning | LWX | Arlington, Fairfax, City of Alexandria, City of Fairfax, City of Falls Church | 6 hr |
| Jun 26, 5:39 PM EDT | Special Marine Warning | LWX | 96 min | |
| Jun 26, 6:08 PM EDT | Flash Flood Warning | LWX | Prince William, City of Manassas, City of Manassas Park | 6 hr |
Nearby
Flash Flood Warnings in Virginia, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.